It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
Originally posted by wlord
i was depressed once, yo get it over it.
Originally posted by Scope and a Beam
I've been feeling down and pretty depressed recently so I went to the doctor and he prescribed me Citalopram.
I've taken one and already feel shaky and a bit dizzy. I've read that the side effects get better after 1 or 2 weeks so I'll probably stick it out.
I was just wondering if there's anything people would suggest I do whilst on them? I have never been this depressed before and don't know anyone close enough who has been to ask them about it, so I thought I'd ask here to get some advice.
I've been started on 20mg, after taking only one I feel dizzy, a bit like I'm floating and I'm also shaky. I've seen online that a lot of people also have had this problem, maybe 30% say it gets better. I'm kind of worried these will make me worse.
Is there any way to try and gauge if they're working, other than you suddenly feeling a bit better?edit on 4-7-2012 by Scope and a Beam because: (no reason given)
Originally posted by kaoticf8
Have you tried exercise, some exercise that really gets your heart working is best medicine for depression, it releases all them happy chemicals into your body and makes you feel better. Antidepressants just numb you down a little and then make you reliant on something that could be cured purely by doing a few push-ups anytime you feel down. It works just need to get that blood pumping and heart racing dont become a slave to pills.
Originally posted by ArrowsNV
...most of those symptoms on that huge list we are required by law to give you CAN and WILL show up. Maybe not the super severe ones like Liver Failure or something like that, but you WILL feel worse...